# SDR A6WA200940101

- Difficulty date: February 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 14,932 hours, 13,853 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528685
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE: HY SYS NR 1 RESERVOIR SHOWS EMPTY, SMOKE COMING OUT OF APU BAY.  REMOVED AND REPAIRED HYDR SYS TUBE ASSY PN 601R75286-85 IAW AMM 29-11-00 LEAK CHECK.  (K)
